# SDR FDEA201008102909

- Difficulty date: August 10, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 45,038 hours, 22,746 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rib
- Part number: A5451521950000
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 PYLON AFT FAIRING RIB 19 WEB IS CHAFED.  R & R RIB 19 ASSY IN THE NR1 PYLON AFT FAIRING IN REF TO SRM 51-40-21, PARA 6 AND PARA 13.
